# SDR DALA2022061504207

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 2,915 hours, 1,373 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE AFTER FLIGHT ATTENDANT IN THE AFT SMELT SMOKE AFTER ENGINE START. C/W NO GO ODI W/C 0550-2002 AND 0550-9001 A320 FAM. COMPLETED STEPS A-E RELATED TO MD LOG 2274254 (001077). REF TO LOG 2274254 FOR CORRECTIVE ACTION. (LP# 8785248)
